# SDR 2007UALA01011

- Difficulty date: April 3, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 60,520 hours, 9,800 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE -L ENG PRV- EICAS MSG DISPLAYED ON TAKEOFF.  [SUP 5-1-07]  REPLACED PRV AND PRVC PER MM 36-11-18 AND 36-11-19. PERFORMED SUCCESSFUL TEST OF PRV-PRC SYSTEM. NO DEFECTS OBSERVED.  A/C RETURNED TO SERVICE.
